MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMARTSITE¿ GRAVITY BURETTE SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMARTSITE¿ GRAVITY BURETTE SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10012564
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd smartsite¿ gravity burette sets tubing was kinking.This occurred two times.The following was provided by the initial reporter: verbatim: kinked tubing issue was observed near to the drip chamber.
 
Additional Manufacturer Narrative
The following fields have been updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 05-jun-2023.H.6.Investigation summary: 6 unused samples and 1 photo sample were received by the customer.It was reported by the customer that they had multiple reports of burettes falling apart was verified by photo sample.The root cause is unable to be identified without the physical sample for investigation.Functional testing was performed on 6 unused samples, and they were not showing any separation issue of burette from the set.The set was examined for other defects and abnormalities.A kink in tubing was found right below the drip chamber in 2 of the unopened samples of the set.Tubing was kinked and did not allow the flow from the set.A device history record review for model 10012564 and lot number 22039290 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 18apr2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot.Due to no actual defective sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported while using bd smartsite¿ gravity burette sets tubing was kinking.This occurred (b)(4) times.The following was provided by the initial reporter: verbatim: kinked tubing issue was observed near to the drip chamber.

Brand Name
BD SMARTSITE¿ GRAVITY BURETTE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17224299
Report Number9616066-2023-01313
Device Sequence Number6970071
Product Code FPA
UDI-Device Identifier10885403233746
UDI-Public(01)10885403233746
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K951922
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2025
Device Catalogue Number10012564
Device Lot Number22039290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer09/19/2023
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown